# SDR USAA2010120692866

- Difficulty date: December 3, 2010
- Submitted: December 6, 2010
- Operation: Air carrier
- Aircraft: N649AW
- Make and model: Airbus A320-232
- Aircraft serial: 803
- Aircraft time: 47,055 hours, 17,762 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 307 - LAS - EEL - FORWARD EMERGENCY FLASHLIGHT INOPERATIVE.  MAINTENANCE REPLACED FORWARD EMERGENCY FLASHLIGHT BATTERY.
